RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1995, том 40, выпуск 1, страницы 125–142 (Mi tvp3295)  

On the strong law of large numbers for random quadratic forms

T. Mikosch

RUG Groningen, Fac. Maths and Phys., Groningen, Netherlands

Аннотация: The paper establishes strong laws of large numbers for the quadratic forms $Q_n(X,X)=\sum_{i=1}^n\sum_{j=1}^na_{ij}X_iX_j$ and the bilinear forms $Q_n(X,Y)=\sum_{i=1}^n\sum_{j=1}^na_{ij}X_iY_j$, where $X=(X_n)$ is a sequence of independent random variables and $Y=(Y_n)$ is an independent copy of it. In the case of i.i.d. symmetric $p$-stable random variables $X_n$ we derive necessary and sufficient conditions for the strong laws of $Q_n(X,X)$ and $Q_n(X,Y)$ for a given nondecreasing sequence $(b_n)$ of normalizing constants. For these classes of variables $(X_n)$ the strong laws $\lim b_n^{-1}Q_n(X,X)=0$ a.s. and $\lim b_n^{-1}Q_n(X,Y)=0$ a.s. are shown to be equivalent provided that $a_{ii}=0$ for all $i$.

Ключевые слова: quadratic forms, bilinear forms, strong law of large numbers, Prokhorov-type characterization, p-stable random variables, domains of partial attraction, tail probabilities.

Полный текст: PDF файл (905 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1995, 40:1, 76–91

Реферативные базы данных:

Поступила в редакцию: 08.05.1991
Язык публикации: английский

Образец цитирования: T. Mikosch, “On the strong law of large numbers for random quadratic forms”, Теория вероятн. и ее примен., 40:1 (1995), 125–142; Theory Probab. Appl., 40:1 (1995), 76–91

Цитирование в формате AMSBIB
\RBibitem{Mik95}
\by T.~Mikosch
\paper On the strong law of large numbers for random quadratic forms
\jour Теория вероятн. и ее примен.
\yr 1995
\vol 40
\issue 1
\pages 125--142
\mathnet{http://mi.mathnet.ru/tvp3295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346735}
\zmath{https://zbmath.org/?q=an:0844.60011}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 76--91
\crossref{https://doi.org/10.1137/1140005}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp3295
  • http://mi.mathnet.ru/rus/tvp/v40/i1/p125

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:127
    Полный текст:33
    Первая стр.:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020